Open Access
Issue
Parasite
Volume 21, 2014
Article Number 21
Number of page(s) 16
DOI http://dx.doi.org/10.1051/parasite/2014022
Published online 19 May 2014

© F. Moravec & J.-L. Justine, published by EDP Sciences, 2014

Licence Creative Commons
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.